# SDR AWXA9700260

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Transfer Sy
- Condition: Malfunction
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

BEFORE TAKEOFF, NR 1 FUEL TANK SHOWED 8700 LBS AND NR 2 FUEL TANK 8800 LBS.  IMMEDIATELY AFTER TAKEOFF, AIRCRAFT WAS VERY RIGHT WING HEAVY AND NR 1 FUEL TANK SHOWED 3200 LBS.  BEGAN CROSSFEEDING FUEL ENROUTE AND DIVERTED TO SMF.  PERFORMED WALKAROUND INSPECTION OF AIRFRAME, NO ABNORMALITIES NOTED.  DRIPPED BOTH L AND R FUEL TANKS.  NR 1 STICK 8.0 = 2475 LBS, BOTH SIDES.  BOTH COCKPIT AND SPR GAUGES IN AGREEMENT.  CHECKED OPS OF BOTH PUMPS, X-FEED VALVE, CHECKED OK.  DEFUEL VALVE VERIFIED CLOSED.  POST - FUEL STICK READINGS = NR 1 STICK - 17.0 = 5700 LBS = SPR AND COCKPIT GAUGES AGREE.
